MathSciNet Relay Station
MathSciNet bibliographic data
MR2971394 65L05 (26A33 34A08)
Bhrawy, A. H.; Alofi, A. S. The operational matrix of fractional integration for shifted Chebyshev polynomials. Appl. Math. Lett. 26 (2013), no. 1, 25–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement